AMS Bookstore LOGO amslogo
Return to List  Item: 1 of 1   
Selected Questions of Mathematical Physics and Analysis
Edited by: I. V. Volovich, Yu. N. Drozhzhinov, and A. G. Sergeev
SEARCH THIS BOOK:

Proceedings of the Steklov Institute of Mathematics
1995; 402 pp; softcover
Volume: 203
ISBN-10: 0-8218-0464-2
ISBN-13: 978-0-8218-0464-3
List Price: US$368
Member Price: US$294.40
Order Code: STEKLO/203
[Add Item]

This collection, dedicated to the 70th anniversary of the birth of VasiliĭSergeevich Vladimirov, consists of original papers on various branches of analysis and mathematical physics. It presents work relating to the following topics:-the theory of generalized functions-complex and \(p\)-adic analysis-mathematical questions of quantum field theory and statistical mechanics-computational mathematics and differential equations.

Readership

Research mathematicians.

Table of Contents

  • L. A. Aĭzenberg, O. V. Karepov, and A. A. Shlapunov -- On the property of uniqueness and existence of a limit in Carleman's formulas
  • Yu. Yu. Arkhipov and V. V. Vedenyapin -- On the classification and stability of steady-state solutions of Vlasov's equation on a torus and in a boundary value problem
  • N. S. Bakhvalov and M. Èglit -- Energy estimates in the case of nonapplicability of the Korn inequality, and orthogonal decompositions in spaces of matrices
  • A. A. Bolibrukh -- On analytic transformation to Birkhoff standard form
  • I. V. Volovich -- From \(p\)-adic strings to étale strings
  • A. V. Voronin and S. S. Khoruzhiĭ -- BRST quantization as a problem in the representation theory of Lie superalgebras
  • I. Kh. Dimovski -- Nonlocal operational calculi
  • Yu. N. Drozhzhinov and B. I. Zav'yalov -- A theorem on the division of generalized functions by a homogeneous function with preservation of quasiasymptotics, and its application
  • Yu. A. Dubinskiĭ -- On well-posedness of the Cauchy problem in the complex domain
  • A. N. Kazakov and V. I. Lebedev -- Gauss-type quadrature formulas for the sphere, invariant with respect to the dihedral group
  • V. N. Kolokol'tsov -- Estimates of accuracy for the asymptotics of the Laplace integral
  • A. N. Kochubeĭ -- On the asymptotics of \(p\)-adic Green functions
  • G. I. Marchuk -- On some approaches to the construction of adjoint operators in nonlinear problems
  • V. P. Maslov and A. M. Chebotarev -- Cluster expansions and second quantization
  • V. V. Napalkov and I. Kh. Musin -- On a functional equation in \(\rho\)-convex domains
  • A. G. Sergeev and S. Chzhou -- On invariant domains of holomorphy
  • S. A. Telyakovskiĭ -- Weighted integral estimates for lacunary trigonometric series
  • A. Yu. Khrennikov -- Non-Archimedean probability
  • P. Antosik -- On composition of distributions
  • I. Ya. Aref'eva and G. E. Arutyunov -- On \(*\)-representations of the \(\mathbf Z_2\)-graded extension of the quantum group \(U_q(2)\)
  • R. D. Carmichael -- Representation of holomorphic functions in tubes and boundary values
  • R. D. Carmichael and S. Pilipović -- Elements of \(\scr D^{\prime \ast }_{L^s}(\mathbb R^n)\) as boundary values
  • S. Dierolf and S. Müller -- Some remarks on weak acyclicity
  • B. G. Dragović -- On \(p\)-adic series in mathematical physics
  • B. Fisher and A. Kaminski -- The neutrix convolution product of the distributions \(\ln x_-\) and \(x^{\mathbf r}_+\)
  • P. H. Frampton -- Retrospective on \(p\)-adic string theory
  • E. M. Jager and A. Sevink -- A prolongation structure for the nonlinear Schrödinger equation
  • A. Kaminski, D. Kovačević, and S. Pilipović -- The equivalence of various definitions of the convolution of ultradistributions
  • H. Komatsu -- Multipliers for Laplace hyperfunctions--a justification of Heaviside's rules
  • M. Morimoto -- Entire functions of exponential type on the complex sphere
  • N. Ortner and P. Wagner -- Feynman integral formulae and fundamental solutions of decomposable evolution operators
  • W. Schempp -- Phase coherent wavelets, Fourier transform magnetic resonance imaging, and synchronized time-domain neural networks
  • V. Schmidt and P. Dierolf -- A pre-dual for the convolution algebra \(\scr D'(\Gamma +)\)
  • J. Siciak -- Compact sets in \(\mathbb R^n\) admitting polynomial inequalities
  • B. Stanković -- Asymptotic almost periodic distributions, application to partial differential equations
  • D. Vogt -- Kernels of power series matrices
  • J. Voigt -- Stability of the essential type of strongly continuous semigroups
  • V. V. Zharinov -- Low-dimensional conservation laws of PDE
Powered by MathJax
Return to List  Item: 1 of 1   

  AMS Home | Comments: webmaster@ams.org
© Copyright 2014, American Mathematical Society
Privacy Statement

AMS Social

AMS and Social Media LinkedIn Facebook Podcasts Twitter YouTube RSS Feeds Blogs Wikipedia